Breast Swelling Four Days After Morning After Pill

2 Replies
worried777 - August 27

Hey everyone

I had unprotected sex four days ago, but he was barely inside me cause he came immidiately. I still went and got the morning after pill which I took an hour after the incident.

The first few days I didnt feel anything. Then day three, yesterday my breasts started to get really sore, and today they are much more sore, and on top of that one of my boobs has swelled up, and also the areaola or nipples are larger...

This usually never happens to me during PMS and has also not happened when taking the morning after pill before.

With the morning after pill it says symptoms are supposed to go AWAY after three days not START after three days. It also says that it can cause breast sensitivity but NOT swelling.

Im very confused...

Also I never knew that the morning after pill still leaves a 20% where it doesnt work???!!! Just found this out... 

I read that the sperm can survive in you for five days and the morning after pill is supposed to stay in your body for five days. Should I take a second morning after pill now to be safer?

I really cant have a child with this person thats completely out of the question...

Advice and thoughts appreciated


Grandpa Viv - August 27

Hmm, if your next period is due about Sep 6th you would have been close to ovulation. It sounds like he ejaculated in your vagina, even though not deep. It's a good thing you took Plan B, though there is a chance it did not work. Keep your fingers crossed and run a home pregnancy test when your next period is due. 


Afandi - September 14

 I really don’t see why you should worry yourself so much I believe these are just symptoms of after pills. You see, emergency contraceptives are designed to help you stop you from conceiving in cases where you may decide to have unprotected sex on your unsafe days. What happens is that the pills postpone ovulation and so it can adequately protect you from conceiving. However, you need to remember that after morning pills are loaded with a lot of hormones, and I suspect this is what makes your breasts to become tender.  Even though, it is important to remember that after morning pills may not work even if you use them correctly. So I would recommend that you go for a pregnancy test to help clear the air. Alternatively, you may have to wait and see if you will experience other symptoms of pregnancy. Such as nausea and increase in basal temperature. For now, I recommend that you remain calm until when you chose to go for the pregnancy test.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?